# SDR 97ZZZX4666

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7383R
- Make and model: Beech 58
- Aircraft serial: TH502
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Opened
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF CHARLOTTE, NC, CLT, CABIN DOOR CAME OPEN, RETURNED TO CLT.  MAINTENANCE INSPECTED DOOR, COULD NOT FIND ANY PROBLEMS.  INSTALLED DOOR HANDLE KIT 35-5050-1P FOR PRECAUTIONARY MEASURES.
